1. Dear Drugs-Forum readers: We are a small non-profit that runs one of the most read drug information & addiction help websites in the world. We serve over 4 million readers per month, and have costs like all popular websites: servers, hosting, licenses and software. To protect our independence we do not run ads. We take no government funds. We run on donations which average $25. If everyone reading this would donate $5 then this fund raiser would be done in an hour. If Drugs-Forum is useful to you, take one minute to keep it online another year by donating whatever you can today. Donations are currently not sufficient to pay our bills and keep the site up. Your help is most welcome. Thank you.
    PLEASE HELP

Ketamine associated cystitis – A case report

Ketamine associated cystitis – A case report

  1. ThirdEyeFloond
    International Emergency Nursing
    Volume 17, Issue 1, January 2009, Pages 69-71

    Rebecca Hoskins

    Staff working within emergency care are familiar with managing patients who attend the emergency department (ED) as a direct or indirect consequence of having taken illegal drugs ([Binks et al., 2005] and [Hoskins et al., 2005]). However, this is an area where staff cannot afford to become complacent in their knowledge and skills. This case report examines the physical consequences of illegal drug use and highlights the importance of emergency nurses being aware of emerging trends in illegal drug use.
Tags: